Jul 10, 2003
my wife use to have a great body. after 4 months on crix. she lost all the fat on her butt, legs, and and arms, and her stomach has become very large. we were both shocked how quickly this occured. she is now off crix and on sustiva and has also been taken off zerit and put on viread. i love her very much, but she is very depressed about what happened and I am too. is this disfiqurement permanent? will the fat ever return? here numbers are good,650 and undetectable.
Response from Dr. Moyle
The available data are that these sort of switches will eventually help fat to recover. Obviously, this may take a long time. Diet and exercise will also help and of course plenty of love and encouragement. Talk to your doctor about whether there are any other specific interventions that might also help
lipodistrophy and medication
Price New fill
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Can Mosquitoes Give You Std's?
- Do Antidepressants Affect STD Test Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.